# SDR AALA201704109061

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 12,910 hours, 5,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L EXIT LIGHT COVER MISSING. INSTALLED NEW LENS OPS CHECKS OK PER AMM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
